# SDR SIMA2018121412005

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 35,820 hours, 31,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15230
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPC FOUND EMERGENCY LIGHT FWD OF RH WING, SERVICE DOOR LIGHTING AND FLOOR EMERGENCY LIGHT STRIPS 1A-6A INOP.-C/A-TROUBLE SHOT. FOUND #2 EPSU INOP. REMOVED AND REPLACED #2 EMERGENCY LIGHT POWER SUPPLY AND CHARGER IAW ENVOY W/C 33-700-19. OPS CHECKS GOOD NO FURTHER DEFECTS NOTED. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 109939
